| Model Number |
HARMONY-22 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Dyspnea (1816); Non specific EKG/ECG Changes (1817); Dizziness (2194)
| Date of Event |
10/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that approximately three months, three weeks following the implant of this transcatheter bioprosthetic valve, the patient presented to the emergency department with complaint of dizziness and shortness of breath.An electrocardiogram (ecg) was performed and showed second degree atrio-ventricular block (avb) and right bundle branch block (rbbb).The patient was admitted.The next day, a second ecg showed first degree avb and rbbb which was noted to be "normal status" for the patient.The same day, a stress test was performed and showed the patient was in normal sinus rhythm, there was a 2:1 abv, and rare premature atrial contractions.During the stress test, the patient failed to achieve the target heart rate.The patient was discharged two days after presentation.No further treatment was reported.
Additional Manufacturer Narrative
Updated/corrected data: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Corrected data: supplemental 1 regulatory report should have been submitted with aware date (h3) of 2025-jan-06 rather than 2025-jan-03 aware date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.